# SDR YENA201702070067

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 19,479 hours, 5,702 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6084
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 38,028 hours, 12,862 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C PACKS PRODUCED A  MUSTY  ODOR.   HAPPENS ON GROUND AND BELOW 5000 MSL.  R & R THE NR 1PACK OZONE FILTER IAW AMM 21-51-41. OPS CHECKED GOOD.
